# SDR SWAA950151

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 381
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATION AT BS 351, AND 381, STRINGER 14R.  REPAIRED PER TRAMCO EWO 95-0115.
